# SDR SWIA202156677

- Difficulty date: January 23, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME F/S 327.763 HAS EXFOLIATED CORROSION   (C-CHECK) RO 3/4/2021    INSTALLED NEW PAX DOOR FRAME F/S 327.763 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG 601R31702 REV. N / SEE CONTINUATION CARD FOR DETAILS / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
